# SDR SWAA2021071681846

- Difficulty date: June 9, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 764-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS764 - BS794 LBL21 WL156. ; / [01] UPDATED MEASUREMENT TABLE; [02] EVALUATED CORROSION FROM 764-794 DEEPEST MEASUREMENT WAS AT BS 767 FOUND 0.020 REMOVED FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER P/N 4566A S/N UNKOWN; [03] VERIFIED OUT OF LIMITS; [04] PART WILL BE REMOVED AND REPLACED FROM BS 727 TO BS 847 IN FAULT # TTG8Q005DWT5; [05] VERIFIED REFERENCES; OUT-OF-LIMITS STATEMENT; AND WORK TO BE ACCOMPLISHED ON FAULT# TTG8Q005DWT5
